Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multilinear Lebesgue-Bochner-Stieltjes integral


Author: Witold M. Bogdanowicz
Journal: Bull. Amer. Math. Soc. 72 (1966), 232-236
DOI: https://doi.org/10.1090/S0002-9904-1966-11479-9
MathSciNet review: 0190284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. M. Bogdanowicz, A generalization of the Lebesgue-Bochner-Stieltjes integral and a new approach to the theory of integration, Proc. Nat. Acad. Sci. U. S. A. 53 (1965), 492-498. MR 176030
  • 2. W. M. Bogdanowicz, An approach to the theory of L, Bull. Acad. Polon. Sci., (1965).
  • 3. W. M. Bogdanowicz, An approach to the theory of Lebesgue-Bochner measurable functions and to the theory of measure, Math. Ann. (to appear). MR 201601
  • 4. W. M. Bogdanowicz, An approach to the theory of intration generated by positive functionals and integral representations of linear continuous functionals on the space of vector-valued continuous functions, Math. Ann. (to appear).
  • 5. W. M. Bogdanowicz, Fubini theorems for generalized Lebesgue-Bochner-Stieltjes integral Trans. Amer. Math. Soc. (to appear). MR 201602
  • 6. N. Bourbaki, Integration, Actualités Sci. Ind., Chapters I-IV, No. 1175 (1952); Chapter V, No. 1244 (1956); Chapter VI, No. 1281 (1959).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11479-9

American Mathematical Society